My doctor just added Lithium to my drug cocktail of Wellbutrin, Trileptal, took me off of Abilify 20 mg, and put me on Seroquel XR. The first day I slept all day. Now I seem to be an insomniac and cant sleep. Anyone got any Lithium stories to share?
Boy that's a lot of changes for your body to make all at once. I would give things a couple of months to settle down before I made any judgments on how it is working. When i was on Lithium it caused me to have severe stomach cramps up until about 2 pm everyday. My vision was also very blurry - couldn't see to read. I lasted 18 months like this before I insisted that I be taken off of it. Hopefully your body will settle down and adjust. Best wishes -
I was put on Seroquel for major depression and had a psychiotic episode. I was admitted to hospital for 6 months because of this. I now take Lithium and Manerix. The Lithium gave me the shakes really bad for months. I couldn't even write properly. Later it settled. After a year though I got hypothyroid. I now take Synthroid for that. I still would not change meds because the Lithium gave me my life back. I'm no longer depressed and very happy.
Hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on lithium for 30 yrs. I have diarrhea lasting 30 days or more. Can lithium be the cause
Posted 7 Apr 2010 • 4 answers
Posted 14 Jul 2012 • 2 answers
Posted 20 Nov 2012 • 2 answers
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers
Posted 4 Mar 2015 • 1 answer